# SDR SWAA100057

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 43,383 hours, 26,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210248801
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FWD EMERGENCY EXIT LIGHT LENS MISSING.  RE-INSTALLED LENS PER MM.
